# SDR 99ZZZX1524

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa JT8*
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bevel Gear
- Part number: 795072
- Condition: Cracked
- Location: Gearbox
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART WAS RECEIVED FROM NORTHWEST A/L - ATLANTA FOR INSPECTION AND REPAIR PER PWA ENGINE MANUAL.  APPROXIMATELY HALF OF THE GEAR TEETH WERE SEVERELY CRACKED AND GALLED.
